Skip to Main content Skip to Navigation
Journal articles

Behaviour of some Hodge invariants by middle convolution

Abstract : Following an article of Dettweiler and Sabbah, this article studies the behaviour of various Hodge invariants by middle additive convolution with a Kummer module. The main result gives the behaviour of the nearby cycle local Hodge numerical data at infinity. We also give expressions for Hodge numbers and degrees of some Hodge bundles without making the hypothesis of scalar monodromy at infinity, which generalizes the results of Dettweiler and Sabbah.
Document type :
Journal articles
Complete list of metadata
Contributor : Nicolas Martin Connect in order to contact the contributor
Submitted on : Thursday, September 30, 2021 - 10:17:27 PM
Last modification on : Saturday, October 2, 2021 - 3:38:34 AM


Files produced by the author(s)




Nicolas Martin. Behaviour of some Hodge invariants by middle convolution. Bulletin de la société mathématique de France, Société Mathématique de France, 2021, 149 (3), pp.479-500. ⟨10.24033/bsmf.2834⟩. ⟨hal-01861831v3⟩



Les métriques sont temporairement indisponibles